# SDR CALA2017071002165

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 48,776 hours, 18,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT SEAT 22 - 28 INOPERATIVE. R & R THE EMERGENCY LIGHT BATTERY CHARGER.  OPS CHECKED GOOD. OK TO CONTINUE IAW AMM 33-51-06-960-805.
